# SDR COEA2011082928816

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: S57512276200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  RT WING SPRING BRACKETS FOR PANEL 631AB HAS LEVEL 2 CORROSION ON SURFACE.  (LENGTH 2.5", WIDTH 3.5", DEPTH .009")  REMOVED AND REPLACED SPRING BRACKET.
